# SDR REXA2017031800466

- Difficulty date: March 18, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 28,981 hours, 27,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER DRAG ANGLE IS CRACKED BY ASSIST MOTOR PULLEY. REMOVED AND REPLACED ANGLE, AFT RISER DRAG ANGLE, BY MOTOR ASSIST PULLEY IAW REO# 601R-52-11-513.
